# SDR ASAA2012081092700

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 63,001 hours, 36,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Condition: Corroded
- Location: Flap Carriage
- Component: Carriage
- Component part number: 6546481122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPINDLE DURING INSPECTION, T/C, AD 20121307-400-57 ON THE NR 8 FLAP CARRIAGE SPINDLE, PN 65-46481-122, SN B5159.  ACFT GROUNDED.  REPLACED NR 8 FLAP CARRIAGE ASSY.
